Skip to main navigation menu Skip to main content Skip to site footer

Full Orginal Article

Vol. 14 No. 1 (2026)

Implicative Ideal of a Pseudoring

DOI:
https://doi.org/10.20372/au.jssd.14.1.2026.0714
Submitted
March 1, 2026
Published
January 30, 2026

Abstract

In this study, we present the notion of an implicative ideal of a pseudoring and characterize it. We also introduce the notion of a finite product property of a subset of a pseudoring and prove its relations with the implicative and other types of ideal of a pseudoring. Moreover, we demonstrate the relationship between an implicative ideal with prime, polar ideals, as well as the atom of an atomic pseudoring. Finally, we prove that a prime ideal is implicative if and only if it is a maximal ideal of R.

Similar Articles

1-10 of 12

You may also start an advanced similarity search for this article.